# SDR CA020510011

- Difficulty date: May 2, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 9,435 hours
- Engine: Lyc IO540C4B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 120980210
- Condition: Bent
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH AD 93-02-05 (FUEL INJECTION)TUBE WAS FOUND BENT, AFTER REMOAL, TUBE WAS FOUND WORN TOO.  IT WAS NOT CHAFING ON OTHER COMPONENT.
